RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1989, Volume 30, Number 1, Pages 190–193 (Mi smj3562)  

An integral equation of the first kind

H. Nimatov


Full text: PDF file (202 kB)

English version:
Siberian Mathematical Journal, 1989, 30:1, 147–150

Bibliographic databases:

UDC: 517.946
Received: 10.09.1986

Citation: H. Nimatov, “An integral equation of the first kind”, Sibirsk. Mat. Zh., 30:1 (1989), 190–193; Siberian Math. J., 30:1 (1989), 147–150

Citation in format AMSBIB
\Bibitem{Nim89}
\by H.~Nimatov
\paper An integral equation of the first kind
\jour Sibirsk. Mat. Zh.
\yr 1989
\vol 30
\issue 1
\pages 190--193
\mathnet{http://mi.mathnet.ru/smj3562}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0995037}
\zmath{https://zbmath.org/?q=an:0687.45002}
\transl
\jour Siberian Math. J.
\yr 1989
\vol 30
\issue 1
\pages 147--150
\crossref{https://doi.org/doi.org/10.1007/BF01054232}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1989CA57600024}


Linking options:
  • http://mi.mathnet.ru/eng/smj3562
  • http://mi.mathnet.ru/eng/smj/v30/i1/p190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:11
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021